# SDR UPS97222623

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 65210818
- Condition: Corroded
- Location: Lt Emrg Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AROUND HANDLE HOUSING ON LT AFT EMERGENCY EXIT.  REMOVED CORRODED FRAME PROCURED NEW FRAME AND INSTALLED IAW SRM 51-30-2.
